BibTeX record journals/jap/GeigerT14

download as .bib file

@article{DBLP:journals/jap/GeigerT14,
  author    = {Bernhard C. Geiger and
               Christoph Temmel},
  title     = {Lumpings of Markov Chains, Entropy Rate Preservation, and Higher-Order
               Lumpability},
  journal   = {J. Appl. Probab.},
  volume    = {51},
  number    = {4},
  pages     = {1114--1132},
  year      = {2014},
  url       = {https://doi.org/10.1017/S0021900200012018},
  doi       = {10.1017/S0021900200012018},
  timestamp = {Thu, 16 Apr 2020 13:55:22 +0200},
  biburl    = {https://dblp.org/rec/journals/jap/GeigerT14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics